MAUDE Adverse Event Report: K2M, INC. ANTI TORQUE ALIGNMENT TUBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. ANTI TORQUE ALIGNMENT TUBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 7601-90001
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A non-conformance was initiated to investigate the root cause associated with this failure mode.The resulting investigation identified a manufacturing nonconformance specific to lot ktgg, caused by excess thread locker being applied at the distal end of this lot of instruments during manufacture.Stryker has initiated a voluntary recall on 15-oct-2020, and an urgent medical device recall letter was sent to the affected customers, notifying them of the product issue and associated risks.Device not returned.
 
Event or Problem Description
During device inspection, it was noted that a yukon anti-torque alignment tube was out of specification.When tested, the final tightening shaft would not properly mate with the anti-torque tube.

Brand Name
ANTI TORQUE ALIGNMENT TUBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key10832996
Report Number3004774118-2020-00305
Device Sequence Number2909079
Product Code LXH
UDI-Device Identifier10888857343948
UDI-Public10888857343948
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7601-90001
Device Lot NumberKTGG
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004774118-10/28/20-001R
Patient Sequence Number1